Alert archive / Iowa / Special Weather Statements in 2012
Special Weather Statement, NWS Quad Cities, IA
NWS Quad Cities, IA issued this special weather statement at Sep 5, 2012, 2:21 AM CDT for Delaware County, Dubuque County, Iowa. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2012, 2:21 AM CDT (07:21 UTC)
- Expired
- Sep 5, 2012, 3:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Quad Cities, IA
Counties Delaware County, IA, Dubuque County, IA
The radar
The Quad Cities radar (KDVN), 102 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 3:06 AM CDT | HAIL 0.75 | 4 Wnw Dubuque, IA | PEA TO DIME SIZE HAIL REPORTED WITH HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1890 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1662 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
895
WWUS83 KDVN 050721
SPSDVN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 AM CDT WED SEP 5 2012
IAZ041-042-052>054-050815-
DELAWARE-DUBUQUE-JACKSON-JONES-LINN-
221 AM CDT WED SEP 5 2012
...A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST...
AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELAWARE...OR NEAR MANCHESTER...MOVING
SOUTHEAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
HOPKINTON AROUND 230 AM CDT...
WORTHINGTON AROUND 235 AM CDT...
CASCADE AROUND 245 AM CDT...
BERNARD AROUND 255 AM CDT...
6 MILES NORTHEAST OF CANTON AROUND 300 AM CDT...
PENNY SIZE HAIL...WINDS UP TO 60 MPH...AND BRIEF HEAVY RAIN EXPECTED
WITH THIS STORM. THIS LINE WILL IMPACT MONTECELLO AND DUBUQUE IN THE
NEXT 30 MINUTES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4263 9070 4261 9069 4258 9067 4257 9066
4219 9068 4210 9138 4244 9150 4259 9137
4264 9072
TIME...MOT...LOC 0720Z 302DEG 39KT 4246 9133
$$
ERVINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Sep 4, 11:38 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Sep 4, 11:38 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1138 PM CDT TUE SEP 4 2012 .AVIATION... OUTFLOW BOUNDARY SOUTH OF KMLI LIKELY TO MOVE SWD TO NEAR KBRL NEXT COUPLE OF HRS. WINDS BEHIND OUTFLOW GUSTY FOR A SHORT TIME FROM NE AT 10-20+ KTS... THEN DIMINISH TO LESS THAN 10 KTS WHILE TURNING E THEN SE. COMPLEX OF STORMS MARCHING THROUGH NORTHWEST IA ATTIM WILL MOVE EAST OVERNIGHT WITH LIFT AHEAD RESULTING IN CONTINUED DEVELOPMENT OF SHOWERS AND STORMS OVRNGT INTO WED AM ALONG AND ESPECIALLY NORTH OF HWY 30 WITH KDBQ TERMINAL STANDING BEST CHC OF BEING IMPACTED. CONDITIONS WILL BE MVFR IN THE STRONGER STORMS. FOCUS THEN SHIFTS TO COLD FRONT THAT WILL MOVE ACROSS THE TERMINALS WED AFTN. SOME UNCERTAINTY AS TO EXTENT OF DEVELOPMENT AHEAD OF FRONT WITH IMPACTS FROM ANY LINGERING CONVECTION WED AM. FOR NOW HAVE GONE WITH VCTS AT ONLY KBRL AND KMLI FOR A TIME WED AFTN WHERE BEST CHC OF HEATING AHEAD OF FRONT. WINDS TO SHIFT TO W/NW WITH FRONTAL PASSAGE AND THEN SKIES CLEAR OUT BY WED NIGHT WITH NORTH WINDS 4-8 KTS. && .PREV DISCUSSION... /ISSUED 911 PM CDT TUE SEP 4 2012/ UPDATE... SUPERCELLS WITH HISTORY OF VERY LARGE HAIL AND DAMAGING WINDS HAVE EVOLVED INTO LINEAR MCS SAGGING SE. STORMS HAVE BECOME OUTFLOW DOMINANT RECENTLY AND SO UNCERTAINTY EXISTS WITH HOW MUCH LONGER THEY WILL HOLD TOGETHER AND REMAIN SEVERE. NONETHELESS... HAVE COORDINATED WITH SPC AND LOT ON NEW SEVERE TSTM WATCH UNTIL 07Z FOR MUCH OF THE AREA ALONG AND ESPECIALLY NORTH OF HWY 30. THE AFFORMENTIONED OUTFLOW IS PUSHING INTO NORTHERN JACKSON AND SOUTHERN JO DAVIESS ATTIM AND HAS PRODUCED GUSTS TO AROUND 45 MPH NEAR DUBUQUE. OVERNIGHT LOOKS LIKE GREATEST PCPN CHCS WILL BE ACROSS THE NORTH 1/3-1/2 WITH SOME INTERACTION BETWEEN REMNANT BOUNDARY AND ARCING CONVECTION MOVING INTO NORTHERN IL... AND CLUSTERS OF STORMS MOVING THROUGH EASTERN SD. PREV DISCUSSION... /ISSUED 258 PM CDT TUE SEP 4 2012/ SYNOPSIS... INTERESTING SET UP OVER THE REGION THIS AFTERNOON. WITH SUNNY/MOSTLY SUNNY SKIES...TEMPERATURES HAVE RISEN INTO THE UPPER 80S TO LOW 90S EVERYWHERE...WITH DEWPOINTS IN THE UPPER 60S TO LOW 70S. THIS HAS CAUSED SURFACE BASED CAPE VALUES TO RISE INTO THE 2500 TO 3500 G/KG RANGE...WITH 0-6KM SHEAR IN THE 30-40KT RANGE. THIS IS SUPPORTIVE OF SOME VERY INTERESTING CONVECTION...IF WE COULD ONLY GET IT GOING. THERE IS A WEAK BOUNDARY EXTENDING SOUTH FROM A SURFACE LOW OVER NORTHERN MINNESOTA TO CENTRAL IOWA...BUT IS LITTLE MORE THAN A WIND SHIFT LINE WITH LITTLE/NO CONVERGENCE ALONG IT IN IOWA. ALSO...PRESSURE FALLS ARE MUCH BETTER UP INTO WISCONSIN AND MINNESOTA THAN IOWA. SO...WHILE WE WILL BE WATCHING CAREFULLY FOR ANY SIGNS OF CONVECTIVE DEVELOPMENT THIS AFTERNOON AND EVENING...IT IS LOOKING LESS LIKELY. THERE WAS AN INTERESTING LITTLE CELL IN NORTHWEST IOWA THAT WAS SITTING IN A MOISTURE CONVERGENCE AREA...BUT IT NEVER GOT BEYOND THAT...AND HAS SINCE FALLEN APART. ALSO OF NOTE TODAY THERE IS ANOTHER SURFACE LOW NEAR VALENTINE NEBRASKA...WITH SOME NICE PRESSURE FALLS TO ITS NORTHEAST...AND THE WESTERN EDGE OF THE POOL OF HIGH DEWPOINTS JUST TO ITS EAST. ..LE.. SHORT TERM...TONIGHT AND WEDNESDAY... AM MAINTAINING SOME SLIGHT AND LOW END CHANCE POPS FOR THIS AFTERNOON AND EVENING IN CASE CONVECTION DOES GET GOING OVER NORTHERN IOWA AND SOUTHERN MINNESOTA THIS EVENING THAT MAY GET INTO THE AREA...BUT CONFIDENCE IS NOT ESPECIALLY HIGH. LATER TONIGHT...THE SURFACE LOW OUT OVER NEBRASKA THIS AFTERNOON WILL MOVE EAST AND ALONG WITH SOME NICE MID LEVEL CONVERGENCE SHOULD FIRE AN MCS OVER WESTERN OR NORTHWESTERN IOWA...WHICH SHOULD THEN MOVE IN AND EAST-SOUTHEAST TRACK...AND MOVE ACROSS ABOUT THE NORTHERN HALF OF IOWA LATE TONIGHT AND WEDNESDAY MORNING. SOME MODELS ARE PUTTING THE INITIATION AREA FARTHER NORTH...AND IN GENERAL IMPLIES THAT THE BETTER POSSIBILITIES FOR CONVECTION ARE ACROSS THE NORTHERN CWA OR TO AREAS FARTHER NORTH. THUS...HAVE SHIFTED POPS NORTH AND LATER IN TIME. IT SHOULD JUST GET INTO THE NORTHWESTERN CORNER BY 12Z...AND MOVING ACROSS THE REST OF THE CWA DURING THE MORNING AND EARLY AFTERNOON. DO HAVE CONCERNS THAT THE WHOLE THING COULD MISS US TO THE NORTH. HOWEVER...WE HAVE A VERY NICE POOL OF UNTAPPED CAPE FOR STORMS TO EAT INTO AS LONG AS WE ARE NOT CAPPED...AND CAN SEE CONVECTION DRIVING FARTHER SOUTH THAN THE MODELS INDICATE. MIN TEMPS TONIGHT TO BE VERY SIMILAR TO LAST NIGHT...THOUGH CLOUDS WILL KEEP THE NORTHERN COUNTIES WARMER THAN THEY WERE LAST NIGHT. WEDNESDAY WILL BE COOLER THAN TODAY WITH THE CONVECTION AND CLOUDS MOVING ACROSS THE AREA DURING THE DAY. HIGHS SHOULD ONLY BE IN THE LOW 80S NORTH...TO AROUND 90 AGAIN ACROSS THE SOUTH WHERE CLOUDS AND PRECIP SHOULD HOLD OFF THE LONGEST. ..LE.. LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY... FORECAST FOCUS ON FALL TEMPERATURES FOR MUCH OF THIS PERIOD. RAIN LIKELY THURSDAY NIGHT AND FRIDAY OTHERWISE MAINLY DRY. WEDNESDAY NIGHT AND THURSDAY...COLD FRONT WILL HAVE MOVED THROUGH BY WEDNESDAY EVENING SO WILL USHER COOLER AND LESS HUMID AIR INTO THE CWA. LOWS WILL DROP INTO THE 50S TO AROUND 60 WITH HIGHS AROUND 80. THURSDAY NIGHT THROUGH FRIDAY NIGHT...OPERATIONAL MODELS SIMILAR IN DEPICTING A STRONGLY DIGGING TROUGH INTO THE MIDWEST. AT THIS POINT RAIN APPEARS LIKELY ESPECIALLY LATE THURSDAY NIGHT AND FRIDAY... ENDING IN OUR SE CWA FRIDAY EVENING. POTENTIAL FOR OVER AN INCH OF RAIN IN THE SOUTHERN CWA...LESSER AMOUNTS TO THE NORTH. FOR NOW WILL HAVE 40 TO 60 PERCENT POPS BUT THESE MAY NEED TO BE RAISED FURTHER WHEN CONFIDENCE IS HIGHER. MAXIMUM TEMPERATURES ON FRIDAY MAY NEED TO BE LOWERED IF LOW CLOUDS AND RAIN ARE MORE WIDESPREAD THAN INDICATED. SATURDAY THROUGH TUESDAY...DRY NORTHWEST FLOW WITH VERY PLEASANT FALL TEMPERATURES. EXPECTING SUNNY DAYS AND CLEAR NIGHTS WITH HIGHS IN THE 70S AND LOWS MAINLY IN THE UPPER 40S TO MID 50S. HAASE && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Sep 4, 4:48 AM CDT, 21 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 448 AM CDT TUE SEP 4 2012 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-051000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 448 AM CDT TUE SEP 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG REDUCING VISIBILITIES DOWN TO A QUARTER MILE OR LESS... WILL OCCUR ACROSS PORTIONS OF NORTHEASTERN IOWA THROUGH 8 AM CDT. THE STORM PREDICTION CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF NORTHEAST IOWA...INCLUDING AREAS GENERALLY NORTHWEST OF CEDAR RAPIDS TO DUBUQUE TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS MORNING OVER THE ENTIRE OUTLOOK AREA. LATER TONIGHT...AN APPROACHING COLD FRONT WILL BRING THE THREAT FOR MORE STORMS TO EASTERN IOWA. SOME STORMS COULD BE STRONG WITH GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT MOVING INTO WARM HUMID AIR MAY PRODUCE A FEW STRONG TO SEVERE STORMS IN PORTIONS OF THE OUTLOOK AREA ON WEDNESDAY ESPECIALLY ALONG AND EAST OF THE MISSISSIPPI RIVER. THE STORM PREDICTION CENTER HAS PLACED AREAS GENERALLY ALONG AND EAST OF A LINE FROM DUBUQUE...TO MUSCATINE IOWA AND TO KAHOKA MISSOURI IN A SLIGHT RISK FOR SEVERE STORMS ON WEDNESDAY. ANOTHER CHANCE FOR THUNDERSTORMS WILL COME LATE THURSDAY NIGHT INTO FRIDAY MORNING ALONG AND SOUTH OF INTERSTATE 80. IT IS TOO EARLY TO DETERMINE WHETHER A SEVERE STORM THREAT EXISTS FOR THESE LATE WEEK STORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THERE IS A LOW CHANCE FOR SPOTTER ACTIVATION TODAY AND TONIGHT IN EASTERN IOWA. SPOTTER ACTIVATION MAY BE NEEDED ON WEDNESDAY. ERVIN/12
In the hours before
Local storm report, Sep 4, 9:28 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
928 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 2 N FREEPORT 42.32N 89.63W
09/04/2012 E45 MPH STEPHENSON IL EMERGENCY MNGR
RT 26 HEADING NORTH TOWARDS WISC STATE LINE
&&
TEOLocal storm report, Sep 4, 10:01 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1001 PM CDT TUE SEP 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST DUBUQUE 42.50N 90.69W
09/04/2012 M43 MPH DUBUQUE IA ASOS
PEAK WIND FROM THE NORTH AT 43MPH
&&
TEOSpecial weather statement, Sep 4, 10:08 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1008 PM CDT TUE SEP 4 2012
IAZ052-053-064>068-ILZ009-015>017-050400-
BUREAU-CEDAR-CLINTON-HENRY-JOHNSON-JONES-LINN-MUSCATINE-ROCK
ISLAND-SCOTT-WHITESIDE-
1008 PM CDT TUE SEP 4 2012
...OUTFLOW BOUNDARY WITH STRONG GUSTY WINDS APPROACHING...
AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY EXTENDING NEAR A LINE FROM MORLEY TO LOW MOOR TO
STERLING...MOVING SOUTH AT 30 MPH. THIS OUTFLOW BOUNDARY HAS A HISTORY
OF PRODUCING STRONG GUSTY WINDS TO AROUND 40 MPH.
* THE OUTFLOW BOUNDARY WILL BE NEAR...
STERLING...ROCK FALLS...MCCAUSLAND AND STANWOOD AROUND 1010 PM
CDT...
MECHANICSVILLE AROUND 1015 PM CDT...
CORDOVA...LYNDON AND LONG GROVE AROUND 1020 PM CDT...
PROPHETSTOWN AND ERIE AROUND 1025 PM CDT...
BE PREPARED FOR WIND GUSTS FROM 30 TO 45 MPH WITH THIS OUTFLOW
BOUNDARY AS IT PASSES THROUGH OVER THE NEXT 60 MINUTES.
LAT...LON 4139 8952 4135 9064 4155 9148 4207 9130
4188 9041 4190 8962 4159 8962 4159 8951
4158 8950
TIME...MOT...LOC 0305Z 021DEG 27KT 4196 9123 4179 9045
4182 8963Special weather statement, Sep 5, 1:23 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
123 AM CDT WED SEP 5 2012
IAZ040>042-051>053-050715-
BENTON-BUCHANAN-DELAWARE-DUBUQUE-JONES-LINN-
123 AM CDT WED SEP 5 2012
...STRONG STORMS WITH GUSTY OUTFLOW WINDS EXPECTED...
AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF
STANLEY TO 9 MILES SOUTHWEST OF JESUP...MOVING EAST TO SOUTHEAST AT
50 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 45 MPH...ARE EXPECTED WITH
THESE STORMS. THE STRONGEST WINDS WILL LIKELY OCCUR PRIOR TO WHEN
RAIN MOVES IN...ON THE VERY FRONT EDGE OF THE LINE OF STORMS.
LAT...LON 4266 9087 4222 9125 4232 9207 4246 9207
4247 9209 4265 9208 4265 9091 4267 9090
TIME...MOT...LOC 0622Z 296DEG 63KT 4285 9173 4238 9215
ERVINSpecial weather statement, Sep 5, 1:54 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
154 AM CDT WED SEP 5 2012
IAZ040>042-051>053-063-050745-
BENTON-BUCHANAN-DELAWARE-DUBUQUE-IOWA-JONES-LINN-
154 AM CDT WED SEP 5 2012
...A LINE OF STRONG THUNDERSTORMS APPROACHING...
AT 149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM STRAWBERRY POINT...TO GRUNDY
CENTER...MOVING EAST TO SOUTHEAST AT 50 MPH.
THIS LINE OF STORMS WILL IMPACT VINTON...INDEPENDENCE...AND
MANCHESTER THROUGH 230 AM.
PENNY SIZE HAIL...WINDS GREATER THAN 45 MPH...BRIEF HEAVY RAIN...
ARE EXPECTED WITH THIS STORM.
LAT...LON 4265 9147 4251 9105 4198 9179 4181 9227
4190 9231 4230 9231 4230 9207 4251 9209
4265 9187
TIME...MOT...LOC 0652Z 283DEG 42KT 4233 9229
ERVINSpecial weather statement, Sep 5, 2:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
221 AM CDT WED SEP 5 2012
IAZ041-042-052>054-050815-
DELAWARE-DUBUQUE-JACKSON-JONES-LINN-
221 AM CDT WED SEP 5 2012
...A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST...
AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELAWARE...OR NEAR MANCHESTER...MOVING
SOUTHEAST AT 45 MPH.
* THE THUNDERSTORM WILL BE NEAR...
HOPKINTON AROUND 230 AM CDT...
WORTHINGTON AROUND 235 AM CDT...
CASCADE AROUND 245 AM CDT...
BERNARD AROUND 255 AM CDT...
6 MILES NORTHEAST OF CANTON AROUND 300 AM CDT...
PENNY SIZE HAIL...WINDS UP TO 60 MPH...AND BRIEF HEAVY RAIN EXPECTED
WITH THIS STORM. THIS LINE WILL IMPACT MONTECELLO AND DUBUQUE IN THE
NEXT 30 MINUTES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4263 9070 4261 9069 4258 9067 4257 9066
4219 9068 4210 9138 4244 9150 4259 9137
4264 9072
TIME...MOT...LOC 0720Z 302DEG 39KT 4246 9133
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 10:08 PM CDT | Special Weather Statement | DVN | Cedar, Clinton, Muscatine, Scott | 52 min |
| Sep 5, 1:23 AM CDT | Special Weather Statement | DVN | Buchanan, Delaware | 52 min |
| Sep 5, 1:54 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware | 51 min |
| Sep 5, 3:05 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Iowa, Jackson, Johnson, Jones and 1 more | 55 min |
| Sep 5, 3:41 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Des Moines, Henry, Johnson, Louisa, Muscatine and 1 more | 64 min |
| Sep 5, 4:16 AM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Jefferson, Lee, Louisa, Scott and 1 more | 59 min |
| Sep 4, 9:24 PM CDT | Special Weather Statement | DVN | Jo Daviess, Stephenson | 36 min |
| Sep 5, 9:43 AM CDT | Special Weather Statement | DVN | Henry | 62 min |
Nearby
Special Weather Statements in Iowa, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.